# SDR CALA2018011900224

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,503 hours, 18,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160446
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SUPPORT BETWEEN BS 310 AND 324, RBL 40 CORRODED ON UPPER SURFACE AT MULTIPLE AREAS.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III, ALLOWABLE DAMAGE I.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 7, PAR 7D, AND DWG 141N5160.
